Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 17105, 24 pages
http://dx.doi.org/10.1155/MPE/2006/17105

Lean buffering in serial production lines with Bernoulli machines

Department of Electrical Engineering and Computer Science, University of Michigan, Ann Arbor, MI 48109-2122, USA

Received 8 February 2006; Accepted 7 April 2006

Copyright © 2006 A. B. Hu and S. M. Meerkov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Jingshan Li, and Semyon M. Meerkovpp. 1–666, 2009. View at Publisher · View at Google Scholar
  • José A. Faria, Eusébio Nunes, and Manuel A. Matos, “Cost and quality of service analysis of production systems based on the cumulative downtime,” International Journal of Production Research, vol. 48, no. 6, pp. 1653–1684, 2010. View at Publisher · View at Google Scholar
  • F. S. Q. Alves, H. C. Yehia, L. A. C. Pedrosa, F. R. B. Cruz, and Laoucine Kerbache, “Upper Bounds on Performance Measures of Heterogeneous M/M/c Queues,” Mathematical Problems in Engineering, vol. 2011, pp. 1–18, 2011. View at Publisher · View at Google Scholar
  • F. R. B. Cruz, G. Kendall, L. While, A. R. Duarte, and N. L. C. Brito, “Throughput Maximization of Queueing Networks with Simultaneous Minimization of Service Rates and Buffers,” Mathematical Problems in Engineering, vol. 2012, pp. 1–19, 2012. View at Publisher · View at Google Scholar
  • Mustafa Fatih Yegul, Fatih Safa Erenay, Soeren Striepe, and Mustafa Yavuz, “Improving configuration of complex production lines via simulation-based optimization,” Computers & Industrial Engineering, 2017. View at Publisher · View at Google Scholar